Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the theory of random search


Author: A. Rényi
Journal: Bull. Amer. Math. Soc. 71 (1965), 809-828
MathSciNet review: 0186481
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Rényi, On random generating elements of a finite Boolean algebra, Acta Sci. Math. Szeged 22 (1961), 75–81. MR 0126398 (23 #A3694)
  • 2. A. Rényi, Statistical laws of accumulation of information, Bull. Inst. Internat. Statist. 39 (1962), no. livraison 2, 311–316 (English, with French summary). MR 0162647 (28 #5845)
  • 3. Alfréd Rényi, On the statistical regularities of information accumulation, Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 12 (1962), 15–33 (Hungarian). MR 0157794 (28 #1023)
  • 4. Alfréd Rényi, On measures of entropy and information, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. I, Univ. California Press, Berkeley, Calif., 1961, pp. 547–561. MR 0132570 (24 #A2410)
  • 5. Alfréd Rényi, On a problem in information theory, Magyar Tud. Akad. Mat. Kutató Int. Közl. 6 (1961), 505–516 (1962) (Hungarian, with Russian and English summaries). MR 0143666 (26 #1219)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11402-1
PII: S 0002-9904(1965)11402-1